# SDR 9622729941

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  CREW EXECUTED GO-AROUND PROCEDURES AND RECYCLED GEAR FOUR TIMES.  NORMAL INDICATIONS WERE ACHIEVED ON FOURTH ATTEMPT.  AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE RECYCLED NOSE GEAR SEVERAL TIMES WITH NO PROBLEMS FOUND.  REPLACED NOSE GEAR DOWNLOCK SWITCH AS A PRECAUTION.
